Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Periods delayed after taking pills to prepone the mensuration cycle - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

User :   Hello
Doctor :   hi
User :   is anyone there
Doctor :   how can I help you?
User :   hi
User :   I have very imp query
User :   my girlfriend had taken some pills to prepond MC
Doctor :   ok
User :   she had her period on 1 april
User :   she took the tablet on 15 april
User :   now she has not yet got period
User :   after two months are over now
Doctor :   ok
User :   what would be the problem
Doctor :   i will help you in this
Doctor :   can I ask few relevant questions?
User :   eys

User :   yes
Doctor :   what is her age?
User :   20

Doctor :   ok
Doctor :   is she taking any other medication?
User :   no

User :   but she is week by health
User :   slim also
Doctor :   what was the medicine she had taken?
User :   something called "forte"

Doctor :   what was before that FORTE
User :   we both dont remember

Doctor :   there are many medicines ending in forte

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor